# SDR 05085444

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: General aviation
- Aircraft: N47AN
- Make and model: Cessna 650
- Aircraft serial: 6500054
- System (JASC): 2300 · Communications System
- Part: Adc
- Part number: 7000700665
- Part serial: 83050238
- Condition: Interference
- Location: Avionics Bay
- Part time: 6,718 hours, 4,757 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 2 COM INTERFERENCE ON FREQUENCY 127.975.  INTERFERENCE IS COMING FROM BOTH AZ-810 ADC'S. HONEYWELL TECH SUPPORT INSTRUCTED ME TO INSTALL FOIL TAPE ON ADC EXTERIOR PANEL SEAMS TO ELIMINATE PROBLEM.  THE ADC'S SHOULD BE REPAIRED OR MODIFIED INTERNALLY BY HONEYWELL TO ELIMINATE RF INTERFERENCE.
